# SDR C77A20140714002

- Difficulty date: July 7, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 15,992 hours, 9,055 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 4260001805
- Part serial: 100846
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 16,000 hours, 9,059 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAIL MSG ON EICAS, DEFERRED IAW MEL & THEN R & R TCQ IAW AMM.  ALL OPERATIONAL CHECKED GOOD.  OK FOR SERVICE.
